# SDR DALA14020161812

- Difficulty date: March 24, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 53,517 hours, 11,155 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 246, RBL 65 CORRODED.  REPAIRED IAW SRM 53-10-41, REPAIR 2.
